# SDR SWAA120025

- Difficulty date: December 29, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 53,580 hours, 43,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Part serial: 2611
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK FOUND, LT WING I/B FORE FLAP UPPER CENTER AREA DELAMINATED.  REMOVED AND REPLACED FORE FLAP IAW MM.
